How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17777
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

QUESTION}

Customer Question

QUESTION}
Submitted: 1 month ago.
Category: Health
Customer: replied 1 month ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. Saha replied 1 month ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.

Do you have diarrhea?
Since when are you having this issue?

How many times do you pass stool in a day?

How is urine out put?

Do you have vomiting, fever or any other symptom? or past illness?

Did you have any test?

Did you consult doctor or take any measure except Imodium?

Customer: replied 1 month ago.
As per initial question! Have had diarrhea 4 past 12-16 hrs w/Carmel colored mucus(?) was just awoken the same discharge all over my night clothes & sheets. Have taken 2 immodum during the day. I have to catch a flight in a few hours. Worried sick I'll accident. What do I do???
Customer: replied 1 month ago.
Pls ASAP per ad I've already paid $22
Expert:  Dr. Saha replied 1 month ago.

Thank you for all the information,

I am sorry for your symptoms.

Mucus mixed stool can be due to bacterial infection.

Presence of blood can produce caramel colored mucus.

Sudden blood mixed mucus is usually due to bacterial infection.

You would need antibiotic to cure infection.

You will not get antibiotic as OTC.

Imodium can reduce the frequency, it can be taken.

Take more fluid to prevent dehydration.

As you are having flight, I would advise to consult doctor in person asap.

I hope this information helps.

If there’s anything else I can do, please let me know.

Wish your early recovery.

Please rate my answer excellent if you are satisfied with it.

Regards.

Related Health Questions